MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. LOW RECIRCULATION VOLUME APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER INTERNATIONAL INC. LOW RECIRCULATION VOLUME APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C8302C
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter telephone extention: ext.(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the cap was disconnected from the patient line of a homechoice low recirculation volume apd set with cassette; this was described as ¿when the package was opened, the cap of the tube was not connected¿.This was observed before use of the device for peritoneal dialysis therapy.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.The photograph was visually inspected and the clear pull ring cap was observed off the patient connector.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LOW RECIRCULATION VOLUME APD SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MOUNTAIN HOME
1900 n highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20452300
Report Number1416980-2024-05769
Device Sequence Number20956665
Product Code FKX
UDI-Device Identifier00085412087405
UDI-Public(01)00085412087405(10)H23A17021(17)280117
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K012988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5C8302C
Device Lot NumberH23A17021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown